Israel Journal of Mathematics

, Volume 13, Issue 3, pp 281–288

Banach spaces which can be given an equivalent uniformly convex norm

  • Per Enflo

DOI: 10.1007/BF02762802

Cite this article as:
Enflo, P. Israel J. Math. (1972) 13: 281. doi:10.1007/BF02762802


Necessary and sufficient conditions for a Banach space to have an equivalent uniformly convex norm are given.

Copyright information

© Hebrew University 1972

Authors and Affiliations

  • Per Enflo
    • 1
  1. 1.University of CaliforniaBerkeley